THings connecting

ROCKET CHUMP

EGO Addict
Uhhh, pictures should explain them all, the things dont really affect anything but my sight, i cant see behind it (or whatever it is)

anybody know the problem?



 

Rogue Sniper

EGO Is My Life!
=(eGO)=
yeah its graphics ive had that happen when i make maps ... nvr get it when playing a map that valve made...
check ur graphics settings or dont play on that map for a while and then go back and see if its still there
 

ROCKET CHUMP

EGO Addict
its usually fine, but sometimes i think, when ive used my computer for a maybe two hours already, and i join, that happens, can the heat be it?
 

Duality

The Dualyist of Dualys
Thats called artifacting... your graphics card causes that when its taxed too much or overheating, usually due to overclocking.

Try updating your driver and remember to clean out your graphics card with a can of air, that should help with the overheating. The dust can collect on the heatsink fins so much that the fan cannot circulate any air causing a drastic jump in temp.

If that still wont do anything then try UNDERclocking your graphics card slightly using either ATI-Tool or Coolbits 2.0 (for nvidia cards).
 

ROCKET CHUMP

EGO Addict
alright, im gonna talk to my dad before i start taking stuff apart, lol, ill show him your post
 

Duality

The Dualyist of Dualys
This link might be useful for your dad.... have him check this out.

[link=hyperlink url]http://www.geeks.com/techtips/2005/techtips-AUG04-05.htm[/link]

This might help your artifacting problem but it might not, either way you should clean out your PC regularly.
 

ROCKET CHUMP

EGO Addict
nice, thanks man, ur right, the last time i cleaned m computer was like a year ago, that page really helps, but my dads a computer engineer so i think he already sort of knows it, lol, thanks though, I was just wondering what the problem could be
 

Wanderer

Thread Junky
ok cool. i was getting the same problem but only when ive been playing for a while so i always quit. good to know.
 

ROCKET CHUMP

EGO Addict
glad this thread helped some one else to :)
 
Top